# SDR USAA960630

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 480-500
- Part time: 19,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND APPROX 9 INCH BY 8 INCH BY .25 INCH DENT FUSELAGE SKIN NEAR STRINGER 27 R BETWEEN STATION 480 AND 500 PLUS 10.  CUT OUT DAMAGED SKIN AND INSTALLED 37 INCHES BY 19 INCHES DOUBLER REPAIR ADDED WEIGHT OF REPAIR IS 5.85 LBS.  REPAIRED PER SRM 53-00-01.  (M)
